# SDR YENA200428

- Difficulty date: May 10, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 5,290 hours, 1,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shrader Valve
- Condition: Leaking
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE READS 0 PSI, SHRADER VALVE LEAKS.  REMOVED AND REPLACED L1 DOOR ASSIST BOTTLE SHRADER VALVE, SERVICED PER MM 52-11-00, LEAK CHECK OK.
